# SDR WWMA9600064

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detectors
- Part number: 72111211000
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT THE GATE WITH BOTH ENGINES SHUT DOWN AND EXTERNAL POWER ON THE AIRCRAFT THE CARGO SMOKE WARNING ILLUMINATED WHEN THE CARGO DOOR WAS OPENED.  MAINTENANCE INSPECTED THE WIRING SYSTEM WITH NO DISCREPANCIES FOUND, BOTH CARGO SMOKE DETECTORS WERE REPLACED.
